International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 1, Pages 51-55
On the strongly starlikeness of multivalently convex functions of order
1Department of Mathematics, University of Gunma, Aramaki Maebashi Gunma, 371-8510, Japan
2Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577-8502, Japan
3Department of Applied Mathematics, Fukuoka University, Nanakuma Jonan-ku Fukuoka, 814-0180, Japan
Received 16 November 2000
Copyright © 2001 Mamoru Nunokawa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The object of the present paper is to derive some sufficient
conditions for strongly starlikeness of multivalently convex functions
of order in the open unit disc.